# SDR GCHA9622

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1075S
- Make and model: Bell 206L-1
- Aircraft serial: 45366
- System (JASC): 2810 · Fuel Storage
- Part: Hose
- Part number: 206063688001
- Condition: Leaking
- Location: Fuel Cell Vent
- Part time: 16,439 hours
- Stage of operation: CR
- Nature of condition: B, K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED STRONG FUEL SMELL IN COCKPIT.  FOUND THE R/H SIDE FLEX LINE  LEAKING APPROX 7" FROM CENTER FITTING. REMOVED AND REPLACED FORWARD FUEL CELL VENT HOSE ASSY WITH SERVICEABLE  PART NUMBER 206-063-688-001
